Earn 7550 points upon purchasing this product.

Day Nurse Capsules

7,550.00

Only 1 left in stock

Add to Wishlist
Add to Wishlist
Use up to 377500 points to purchase this product!

Description

Day Nurse Capsules are a triple-action formula containing 3 active ingredients, paracetamol, pseudoephedrine and pholcodine, that provide day-time relief from dry coughs and other cold and flu symptoms, such as headache, aches and pains, sore throat, a blocked and runny nose and chills. Effective relief that will help you go about your day by relieving symptoms and helping you feel energised.

Each box of Day Nurse contains 20 capsules that can be taken for a maximum of 7 consecutive days. This medicine is manufactured by GlaxoSmithKline and is suitable for adults and children over the age of 16 years.

How To Use

Adults and children over 16 years:
Take 2 capsules with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed.
If you intend to take a night-time paracetamol-containing product before bed, do not take more than 3 doses in 24 hours.
Do not take for more than 7 consecutive days without speaking to a doctor or pharmacist for advice.

Ingredients

The active ingredients contained in this medicine are: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg and Pholcodine 5mg.

The medicine also contains the following inactive ingredients: Acesulfame K, Citric Acid Monohydrate,Sodium Benzoate, Sodium Citrate, Levomenthol, Propylene Glycol, Alcohol 96%, Glycerol, Liquid Sugar, Liquid Glucose, Peach Flavour 17.40.3109, Pear Drop Flavour 17.40.3848, Lime Flavour 17.42.5408, Riboflavin-5-Phosphate Sodium (E101), Purified water.

Brand

GSK

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Day Nurse Capsules”

Your email address will not be published. Required fields are marked *